# SDR UIEA2018051870908

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,207 hours, 20,372 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 43367310044242
- Condition: Malfunctioned
- Location: Fire Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK,  FOUND THE ENG/APU, CARGO TEST FIRE SWITCH STICKING,  MASTER WARNING,  CAUTION LIGHTS NOT WORKING.   REMOVED & REPLACED THE FIRE - OVERHEAT TEST PANEL & THE FIRST OFFICER`S MASTER CAUTION WARNING SWITCH ASSY IAW SWPM 20-84-15,  AMM 31-51-00, & AMM 26-11-01. OPS CHECKED GOOD.
